# SDR R61A2022102100647

- Difficulty date: October 6, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb EMB110*
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 17060287001
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE ON INTERCOSTAL BTWN FR 90-92 L/H I/B SIDE CORRODED. R&R IAW SRM 51-41-01 AND 51-41-02.
